# SDR DALA2014120206378

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 75,884 hours, 34,700 cycles
- Engine: Pwa PW2037
- Engine time: 75,247 hours, 31,550 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL OFF AT FL 230, THE RT ENGINE FAILED TO RESPOND TO THROTTLE MOVEMENT. CREW USED LT ENGINE INFLIGHT. THE F/O DID THE CHECKLIST FOR SURGE/LIMIT AND GOT NO RESPONSE FROM THE RT ENGINE. CREW DID LANDING CHECKLIST AND LANDED WITH THE RIGHT THROTTLE AT IDLE POSITION. MAINTENANCE RAN BOTH ENGINES AT VARIOUS THROTTLE COMMANDS AND AT SAME SPEEDS TO COMPARE. BOTH ACTED THE SAME WITH NO DISCREPANCIES. REPLACED FUEL CONTROL UNIT, ENGINE ELECTRONIC CONTROL, LOGPAGES 6479241 AND 6479242, AND FUEL PUMP IAW AMM.  PERFORMED OPS CHECK IAW AMM.  ENGINES MADE TAKEOFF POWER.  ALL PARAMETERS NORMAL.
